I aslo take Mirtazapine, but I have not experienced any side effects, I take 30mg. at night.
As you know we do not react to medications in the same ways; benefits, potential side effects, risks, interactions, etc...
Now diarrhea is an uncommon side effect as you can read below:
Very common (10% or more): Dry mouth (up to 25%), constipation (up to 13%)
Common (1% to 10%): Nausea
Uncommon (0.1% to 1%): Abdominal pain, abdominal syndrome acute, vomiting, diarrhea
Rare (0.01% to 0.1%): Abdomen enlarged, eructation, glossitis, nausea and vomiting, gum hemorrhage, stomatitis, colitis, oral hypoesthesia
Very rare (less than 0.01%): Tongue discoloration, ulcerative stomatitis, salivary gland enlargement, increased salivation, intestinal obstruction, pancreatitis, aphthous stomatitis, gastritis, gastroenteritis, oral moniliasis, tongue edema
Frequency not reported: Dyspepsia, flatulence, oral paresthesia, mouth edema
Inform your Dr. tomorrow, and in the meantime keep yourself hydrated, you do not want to end up dehydrated at the ER.
I hope you get well soon, masso.-
Just a bit of a bud in here my friend Masso, has it all right there and it is very rare with most people however there is a ton of FLU going around too. So please call you doctor tomorrow and double check.and see how you do. even today you might try to take it with a little food just to see if you get the same problem. I wish you lots of luck. And please follow Masso directions close he is one of the smartest people on her that I know. Chuck1957 Big ps Masso did not mean to bud in on you at all I just am getting over 5 weeks of the worst flu I have ever had. your friend always. Chuck
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2012 • 4 answers
Posted 3 Mar 2013 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 29 May 2016 • 3 answers
Posted 30 May 2016 • 1 answer